# SDR AALA202404107541

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 12,437 hours, 3,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Misrouted
- Location: L2 Survival Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER JOB CARD 26C00025002 L1 DOOR SURVIVAL KIT LANYARD ROUTING INCORRECT. RE-ROUTED L1 DOOR SURVIVAL KIT LANYARD PER AMM 25-62-44
